MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW, 400 ML, 2-14 ML/HR; ELASTOMERIC - SAF

AVANOS MEDICAL - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW, 400 ML, 2-14 ML/HR; ELASTOMERIC - SAF
Model Number CB004
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 26-apr-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown, flow rate: 6ml/hr, procedure: shoulder surgery, cathplace: unknown.It was reported a fast flow event occurred.Additional information received 09-apr-2019 stated the patient reported a "dense" feeling in her arm at that time.The patient stated the device ran out after 60-hours, not too fast, but faster than expected.There was no reported patient injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of 07-jun-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 0203000147, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.One sample device was returned.The device was evaluated.The investigation summary concluded that a fast flow was not observed.The flow accuracy and pressure pot testing met specifications.The root cause could not be determined.All information reasonably known as of 19-jul-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW, 400 ML, 2-14 ML/HR
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8558075
Report Number2026095-2019-00068
Device Sequence Number2103485
Product Code MEB
UDI-Device Identifier30680651134722
UDI-Public30680651134722
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2020
Device Model NumberCB004
Device Catalogue Number101347200
Device Lot Number0203000147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer05/13/2019
06/27/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date06/07/2019
07/22/2019
Patient Sequence Number1
Patient Age53 YR
Patient Weight56